Good Morning and I am sorry to hear you are having such bad effects from you medications. If you feel like your throat is swelling please do call you Doctor immediately. If this is being caused by the medication you may be allergic to the medication. I would advice you to seek out a medical opinion ASAP.
Chronic Illness and Anxiety go hand in hand. Anxiety is a natural part of dealing with a chronic illness. When your body is challenged physically, it often times challenges the affects your brain chemicals which can lead to Anxiety and Depression . Not to mention that with a chronic illness a person is dealing with an avalanche of new experiences both physical and emotional and that can affect your emotional health.
Don keep talking with us as we are here to help you.
I wish you peace,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~* https://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind